MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG PEEK PRIORITY CUST IMPL LARGE; IMPLANT

STRYKER LEIBINGER FREIBURG PEEK PRIORITY CUST IMPL LARGE; IMPLANT
Catalog Number 78-50030
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
The stryker representative reported that during the procedure, it was noticed the posterior inferior edge did not fit as expected.
 
Additional Manufacturer Narrative
The reported event could not be confirmed as no post op ct scans or photos were provided for review.As described in the event description, the sales rep stated that it was noticed during the procedure, the very most posterior inferior edge sat a little proud.However, it was reported that this did not cause any adverse consequences for the patient or any surgical delay.The manufacturing documents were reviewed and showed no deviations.In conclusion, the peek implant was designed according and manufactured according to specification.No device problem could be found.Based on the investigation, there is no indication for an incorrectly working product or any design, material, or manufacturing-related issue.
 
Event or Problem Description

Brand Name
PEEK PRIORITY CUST IMPL LARGE
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key19095876
Report Number0008010177-2024-00029
Device Sequence Number7408472
Product Code GWO
UDI-Device Identifier07613327129267
UDI-Public07613327129267
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K152076
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number78-50030
Device Lot Number2312111016
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer03/19/2024
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date07/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown